# SDR DELR20171129001

- Difficulty date: November 22, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Aircraft: N717HB
- Make and model: Lear 55LEAR
- Aircraft serial: 066
- Aircraft time: 13,538 hours, 8,722 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 605000113
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

RIGHT ENGINE FIRE LIGHT CAME ON IN FLIGHT. FIRE EXTINGUISHER BOTTLE DISCHARGED.
